If you need additional pain relief, you can combine aspirin, naproxen, or ibuprofen with acetaminophen. However, do not take aspirin, naproxen, or ibuprofen within 8-12 hours of each other. Also, watch out for pain medications that might be included in combination products such as those used for cough and cold..
Furthermore, can I take ibuprofen after Excedrin Migraine?
ibuprofen aspirin In addition, combining these medications may increase your risk of developing gastrointestinal ulcers and bleeding. You may need a dose adjustment or more frequent monitoring by your doctor to safely use both medications.
Beside above, how long do I have to wait to take ibuprofen after taking aspirin? For people who take aspirin to protect the heart or to prevent a stroke, the Food and Drug Administration (FDA) recommend that ibuprofen for pain relief should be taken 8 hours before immediate-release aspirin or 30 minutes afterward.
Also question is, when can I take Excedrin after ibuprofen?
In patients receiving immediate-release (not enteric-coated) aspirin, single doses of ibuprofen 400 mg may be used but should not be administered within 8 hours before or 30 minutes after the aspirin dose.
What can I take with Excedrin Migraine?
Be sure to talk with your doctor before taking Excedrin Migraine if you use any of the following medications:
- blood thinners such as warfarin, rivaroxaban, and apixaban.
- nonsteroidal anti-inflammatory drugs (NSAIDs) such as ibuprofen, naproxen, 81-mg or 325-mg aspirin, enteric-coated aspirin, and celecoxib.
Related Question Answers
Is Excedrin the same as ibuprofen?
It's a combination analgesic that contains Tylenol (acetaminophen), aspirin, and the "eye-opening" agent caffeine. With that, you may wonder whether Excedrin is as good (or even better) than Tylenol alone, aspirin alone, or ibuprofen alone for alleviating headaches and migraines.Why is Excedrin being discontinued?
The company has suspended production and distribution of its Excedrin Extra Strength and Excedrin Migraine products, it said. The company does not believe that the product poses a safety risk to consumers but has voluntarily implemented the measure as a precaution, it said.Can you take Excedrin and Tylenol in the same day?
Acetaminophen, one of the drugs in Excedrin Migraine, can cause severe liver damage. You have a higher risk of liver damage if you take Excedrin Migraine and do any of the following: use more than the maximum daily amount (two caplets in 24 hours) take other products that contain acetaminophen.What do rebound headaches feel like?
Symptoms. Rebound headaches can cause a dull, persistent, tension-type headache that happens either daily or nearly every day. The pain is usually worse in the morning.Why does Excedrin and Excedrin Migraine have the same ingredients?
Excedrin Migraine, packaged in red, only treats migraines. Even the lettering on the two boxes are in different positions so consumers can tell them apart. But because both pain medicines contain the same amount of the same active ingredients — acetaminophen, aspirin and caffeine — they are essentially identical.Can you take Motrin and Excedrin Migraine together?
Excedrin Migraine (acetaminophen/aspirin/caffeine)
Motrin (ibuprofen)
Drug Interaction Classification.
| Major | Highly clinically significant. Avoid combinations; the risk of the interaction outweighs the benefit. |
| Unknown | No interaction information available. |
How long does Excedrin last?
After all, this type of head pain is often debilitating, and symptoms can last anywhere from four to 72 hours. Excedrin® Migraine contains three components: acetaminophen, aspirin, and caffeine, which help target pain in different ways.How quickly does Excedrin Migraine work?
So a new television ad promising that Excedrin Extra Strength—a triple combination of acetaminophen, aspirin, and caffeine—can start to provide relief in just 15 minutes sounds promising. But you could be waiting a lot longer for relief—about two hours—according to the research we found.Can I take Excedrin 4 hours after ibuprofen?
If you need additional pain relief, you can combine aspirin, naproxen, or ibuprofen with acetaminophen. However, do not take aspirin, naproxen, or ibuprofen within 8-12 hours of each other. Also, watch out for pain medications that might be included in combination products such as those used for cough and cold.Is Excedrin the same as Tylenol?
That said, when perusing the aisle of your local pharmacy, you have likely noticed another over-the-counter pain reliever for migraines and tension headaches—Excedrin. It's a combination analgesic that contains Tylenol (acetaminophen), aspirin, and the "eye-opening" agent caffeine.What happens if I take more than 2 Excedrin Migraine in 24 hours?
Acetaminophen, one of the drugs in Excedrin Migraine, can cause severe liver damage. You have a higher risk of liver damage if you take Excedrin Migraine and do any of the following: use more than the maximum daily amount (two caplets in 24 hours) take other products that contain acetaminophen.How long do I have to wait to take Tylenol after taking aspirin?
If you need additional pain relief, you can combine aspirin, naproxen, or ibuprofen with acetaminophen. However, do not take aspirin, naproxen, or ibuprofen within 8-12 hours of each other. Also, watch out for pain medications that might be included in combination products such as those used for cough and cold.Whats the difference between aspirin and ibuprofen?
The main differences between aspirin and ibuprofen are: Aspirin is significantly more likely than low-dose ibuprofen to cause gastrointestinal side effects. The risk of other side effects is similar. Ibuprofen is preferred over aspirin for ongoing conditions such as arthritis, menstrual cramps, and back pain.How long after taking acetaminophen can you take ibuprofen?
If you need additional pain relief, you can combine aspirin, naproxen, or ibuprofen with acetaminophen. However, do not take aspirin, naproxen, or ibuprofen within 8-12 hours of each other. Also, watch out for pain medications that might be included in combination products such as those used for cough and cold.Can you mix aspirin and ibuprofen?
A dangerous combination. Both aspirin and ibuprofen belong to a drug class called nonsteroidal anti-inflammatory drugs (NSAIDs). They have similar side effects, and taking them together increases your risk of these side effects. Aspirin and ibuprofen can cause stomach bleeding, especially if you take too much.Can I take aspirin 2 hours after ibuprofen?
To avoid serious side effects, you probably shouldn't take ibuprofen and aspirin together. However, if you feel the need to take both, talk to your doctor first. If your doctor decides that it's safe for you to take both drugs at the same time, keep an eye out for symptoms of stomach bleeding.What happens if you take acetaminophen and aspirin together?
Acetaminophen (sometimes abbreviated as "APAP") and aspirin are contained in many combination medicines. Taking certain products together can cause you to get too much of a certain drug, which can lead to a fatal overdose.Does Advil have aspirin in it?
Does Advil® contain aspirin? No. The pain reliever in Advil® is ibuprofen, however both are part of the class of drugs known as NSAIDs (nonsteroidal anti-inflammatory drug).Can I take aspirin and ibuprofen in the same day?
To avoid serious side effects, you probably shouldn't take ibuprofen and aspirin together. However, if you feel the need to take both, talk to your doctor first. If your doctor decides that it's safe for you to take both drugs at the same time, keep an eye out for symptoms of stomach bleeding.